MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE - CARTAGO TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4005
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the sterile packaging of three (3) y-type tur irrigation sets was open.This event was discovered before patient use during the kitting process.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Two devices were received for evaluation.During visual examination, the pouch was observed open; therefore, the peel and seal width test was performed to evaluate the quality of the seal.The results were satisfactory due to the sealed is uniformed across the sealed area.Also, it was observed that the packaging material is correctly aligned.The reported condition was verified; however, the cause of the condition could not be determined.There are controls in place to detect and prevent an opening packaging in the manufacturing.The third device was not returned for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUR IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key7284494
Report Number1416980-2018-00912
Device Sequence Number1028956
Product Code LJH
UDI-Device Identifier00085412000978
UDI-Public(01)00085412000978
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/18/2022
Device Catalogue Number2C4005
Device Lot NumberR17G18057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1